RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2015, Volume 461, Number 2, Pages 143–145 (Mi dan21450)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICS

Lax operators algebras and gradings on semisimple Lie algebras

O. K. Sheinmanab

a Steklov Institute of Mathematics, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991, Russia
b Independent University of Moscow, Bol'shoi Vlas'evskii per. 11, Moscow, 119002, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-12469_офи-м2
This work was supported by the Russian Foundation for Basic Research, project no. 13-01-12469_ofi-m2.


DOI: https://doi.org/10.7868/S0869565215080071


English version:
Doklady Mathematics, 2015, 91:2, 160–162

Bibliographic databases:

ArXiv: 1406.5017
Document Type: Article
Received: 29.08.2014

Linking options:
  • http://mi.mathnet.ru/eng/dan21450

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. K. Sheinman, “Hierarchies of finite-dimensional Lax equations with a spectral parameter on a Riemann surface and semisimple Lie algebras”, Theoret. and Math. Phys., 185:3 (2015), 1816–1831  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. Oleg K. Sheinman, “Global current algebras and localization on Riemann surfaces”, Mosc. Math. J., 15:4 (2015), 833–846  mathnet  mathscinet  zmath  elib
    3. O. K. Sheinman, “Semisimple Lie algebras and Hamiltonian theory of finite-dimensional Lax equations with spectral parameter on a Riemann surface”, Proc. Steklov Inst. Math., 290:1 (2015), 178–188  mathnet  crossref  crossref  isi  elib  elib
    4. O. K. Sheinman, “Lax operator algebras and integrable systems”, Russian Math. Surveys, 71:1 (2016), 109–156  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. R. Kh. Amirov, V. I. Kiselev, V. Ya. Mendeleev, V. P. Polishchuk, I. S. Samoilov, S. N. Skovorod'ko, “Melt formation on the graphite electrode surface in a diffusive arc discharge”, High Temperature, 54:5 (2016), 644–654  mathnet  crossref  crossref  isi  elib
    6. O. K. Sheinman, “Matrix divisors on Riemann surfaces and Lax operator algebras”, Trans. Moscow Math. Soc., 78 (2017), 109–121  mathnet  crossref  elib
  • Number of views:
    This page:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019